# SDR IPXA0561975

- Difficulty date: July 22, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1510-1514
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FLOOR TO SIDEWALL HAS CORROSION AROUND NUTPLATES UPPER AND LWR SURFACE BS 1510-1514, LBL 16, WL 149.  REMOVED CORRODED FLOOR TO SIDEWALL SUPPORT FROM BS 1410 TO 1530, LBL 16, WL 149 AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT AT BS 1410 TO 1530, LBL 16, WL 149 IAW SRM 51-40-02-0G.
